MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® CMC 1 PROSTHESIS; JOINT REPLACEMENT, FINGER

KERI MEDICAL SA TOUCH® CMC 1 PROSTHESIS; JOINT REPLACEMENT, FINGER
Catalog Number CTO109,NTO08,STO1
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2026.Intraoperatively she showed signs of soft bone, the cup after impaction immediately subsided and rotated ulnar.Subsequently, during the 6-wk follow-up it was discovered the trapezium has fractured causing the implant to fail; the radial side of the trapezium fractured, and the cup has dislodged.Reported patient limited function, no trauma was reported.The patient underwent a revision surgery on (b)(6) 2026, the neck and cup were explanted, and the surgeon performed a suspensionplasty.
 
Additional Manufacturer Narrative
All information reasonably known to the importer is included in this report.

Brand Name
TOUCH® CMC 1 PROSTHESIS
Common Device Name
JOINT REPLACEMENT, FINGER
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key25073388
Report Number3009540749-2026-00001
Device Sequence Number21506672
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
Report Date (Section F) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCTO109,NTO08,STO1
Device Lot Number9237, 9359, 9142
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2026
Event Location Hospital
Date Report to Manufacturer04/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/04/2026